MathSciNet Relay Station
MathSciNet bibliographic data
MR1417856 57N35 (57N10 57N13 57N70)
Hillman, Jonathan A. Embedding homology equivalent $3$-manifolds in $4$-space. Math. Z. 223 (1996), no. 3, 473–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement